# SDR AALA202503033489

- Difficulty date: December 9, 2024
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 76,581 hours, 29,491 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: D5337090820000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON CENTER FUSELAGE FLOOR STRUCTURE PRESSURE DECK BETWEEN FR 35.8 AND FR 36, BETWEEN -Y254 AND -Y765. REPAIRED PRESSURE DECK PER EA 361539.
